Advanced Search
Article Contents
Article Contents

An approximation solvability method for nonlocal semilinear differential problems in Banach spaces

  • * Corresponding author: Nguyen Van Loi

    * Corresponding author: Nguyen Van Loi 
Abstract Full Text(HTML) Related Papers Cited by
  • A new approximation solvability method is developed for the study of semilinear differential equations with nonlocal conditions without the compactness of the semigroup and of the nonlinearity. The method is based on the Yosida approximations of the generator of C0-semigroup, the continuation principle, and the weak topology. It is shown how the abstract result can be applied to study the reaction-diffusion models.

    Mathematics Subject Classification: Primary: 35R09; Secondary: 34B10, 34C25, 47H11.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   F. Achleitner  and  C. Kuehn , On bounded positive stationary solutions for a nonlocal Fisher-KPP equation, Nonlin. Anal.: TMA, 112 (2015) , 15-29.  doi: 10.1016/j.na.2014.09.004.
      R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators Birkhäuser, Boston, Basel, Berlin, 1992. doi: 10.1007/978-3-0348-5727-7.
      J. Andres and  L. GórniewiczTopological Fixed Point Principles for Boundary Value Problems, Kluwer Academic Publishers, Dordrecht, 2003.  doi: 10.1007/978-94-017-0407-6.
      R. B. Banks, Growth and Diffusion Phenomena: Mathematical Frameworks and Applications Texts in Applied Mathematics 14, Springer-Verlag, Berlin, Heidelberg, 1994. doi: 10.1007/978-3-662-03052-3.
      V. BarbuNonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff International Publishing, Leyden, 1976. 
      I. Benedetti, N. V. Loi, L. Malaguti and V. Obukhovskii, An approximation solvability method for nonlocal differential problems in Hilbert spaces Commun. Contemp. Math. (2016), 1650002, 34pp. doi: 10.1142/S0219199716500024.
      I. Benedetti , N. V. Loi , L. Malaguti  and  V. Taddei , Nonlocal diffusion second order partial differential equations, J. Diff. Equ., 262 (2017) , 1499-1523.  doi: 10.1016/j.jde.2016.10.019.
      I. Benedetti , L. Malaguti  and  V. Taddei , Nonlocal semilinear evolution equations without strong compactness: Theory and applications, Bound. Val. Probl., 2013 (2013) , 18pp.  doi: 10.1186/1687-2770-2013-60.
      I. Benedetti , L. Malaguti  and  V. Taddei , Two-points b.v.p. for multivalued equations with weakly regular r.h.s., Nonlin. Anal.: TMA., 74 (2011) , 3657-3670.  doi: 10.1016/j.na.2011.02.046.
      I. Benedetti , L. Malaguti  and  V. Taddei , Semilinear differential inclusions via weak topologies, J. Math. Anal. Appl., 368 (2010) , 90-102.  doi: 10.1016/j.jmaa.2010.03.002.
      H. Berestycki , G. Nadin , B. Perthame  and  L. Ryzhik , The non-local Fisher-KPP equation: Travelling waves and steady states, Nonlinearity, 22 (2009) , 2813-2844.  doi: 10.1088/0951-7715/22/12/002.
      S. Bochner  and  A. E. Taylor , Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2), 39 (1938) , 913-944.  doi: 10.2307/1968472.
      F. E. Browder  and  D. G. de Figueiredo , J-monotone nonlinear operators in Banach spaces, Nederl. Akad. Wetensch. Proc. Ser. A 69=Indag. Math., 28 (1966) , 412-420. 
      F. E. Browder  and  W. V. Petryshyn , Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, J. Funct. Anal., 3 (1969) , 217-245.  doi: 10.1016/0022-1236(69)90041-X.
      L. Byszewski , Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162 (1991) , 494-505.  doi: 10.1016/0022-247X(91)90164-U.
      R. EklandConvex Analysis and Variational Problems, North Holland, Amsterdam, 1979.  doi: 10.1137/1.9781611971088.
      M. Furi  and  A. M. Pera , A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals, Ann. Polon. Math., 47 (1987) , 331-346. 
      M. I. Kamenskii, V. V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces Walter de Gruyter, Berlin, New York, 2001. doi: 10.1515/9783110870893.
      I. Korobenko  and  E. Braverman , A logistic model with a carrying capacity driven diffusion, Canad. Appl. Math. Quarterly, 17 (2009) , 85-104. 
      N. Van Loi, Method of guiding functions for differential inclusions in a hilbert space, Differen. Urav. , 46 (2010), 1433{1443 (in Russian); [English Translation in: Diff. Equat. , 46 (2010), 1438{1447. doi: 10.1134/S0012266110100071.
      Y. Mir  and  F. Dubeau , Linear and logistic models with time dependent coefficients, Elect. J. Diff. Equ., 18 (2016) , 17pp-104. 
      N. Papageorgiou , Existence of solutions for boundary value problems of semilinear evolution inclusions, Indian J. Pure Appl. Math, 23 (1992) , 477-488. 
      W. V. Petryshyn , Using degree theory for densely defined A-proper maps in the solvability of semilinear equations with unbounded and noninvertible linear part, Nonlin. Anal.: TMA., 4 (1980) , 259-281.  doi: 10.1016/0362-546X(80)90053-X.
      L. SchwartzCours d'Analyse, 2, Hermann, Paris, 1981. 
      I. Singer, Bases in Banach Spaces I Springer Verlag, Berlin, Heildelberg, New York, 1970.
      I. I. Vrabie, C0-Semigroups and Applications North-Holland Mathematics Studies 191, North-Holland Publishing Co. , Amsterdam, 2003.
  • 加载中

Article Metrics

HTML views(337) PDF downloads(144) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint